RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2010, том 9, выпуск 2, страницы 127–139 (Mi adm34)  

RESEARCH ARTICLE

Biserial minor degenerations of matrix algebras over a field

Anna Włodarska

Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, 87-100 Toruń, Poland

Аннотация: Let $n\geq 2$ be a positive integer, $K$ an arbitrary field, and $q=[q^{(1)}|…|q^{(n)}]$ an $n$-block matrix of $n\times n$ square matrices $q^{(1)},…,q^{(n)}$ with coefficients in $K$ satisfying the conditions (C1) and (C2) listed in the introduction. We study minor degenerations $\mathbb M^q_n(K)$ of the full matrix algebra $\mathbb M_n(K)$ in the sense of Fujita–Saka—Simson [7]. A characterisation of all block matrices $q=[q^{(1)}|…|q^{(n)}]$ such that the algebra $\mathbb M^q_n(K)$ is basic and right biserial is given in the paper. We also prove that a basic algebra $\mathbb M^q_n(K)$ is right biserial if and only if $\mathbb M^q_n(K)$ is right special biserial. It is also shown that the $K$-dimensions of the left socle of $\mathbb M^q_n(K)$ and of the right socle of $\mathbb M^q_n(K)$ coincide, in case $\mathbb M^q_n(K)$ is basic and biserial.

Ключевые слова: right special biserial algebra, biserial algebra, Gabriel quiver.

Полный текст: PDF файл (262 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 16G10, 16G60, 14R20, 16S80
Поступила в редакцию: 09.03.2010
Исправленный вариант: 14.10.2010
Язык публикации: английский

Образец цитирования: Anna Włodarska, “Biserial minor degenerations of matrix algebras over a field”, Algebra Discrete Math., 9:2 (2010), 127–139

Цитирование в формате AMSBIB
\RBibitem{Wlo10}
\by Anna W{\l}odarska
\paper Biserial minor degenerations of matrix algebras over a~field
\jour Algebra Discrete Math.
\yr 2010
\vol 9
\issue 2
\pages 127--139
\mathnet{http://mi.mathnet.ru/adm34}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2808786}
\zmath{https://zbmath.org/?q=an:1209.16021}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm34
  • http://mi.mathnet.ru/rus/adm/v9/i2/p127

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:143
    Полный текст:50
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020